Equivalence of Two Methods of Interpolation.

Tord Holmstedt

Mathematica Scandinavica (1966)

  • Volume: 18, page 45-52
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Holmstedt, Tord. "Equivalence of Two Methods of Interpolation.." Mathematica Scandinavica 18 (1966): 45-52. <http://eudml.org/doc/165940>.

author = {Holmstedt, Tord},
journal = {Mathematica Scandinavica},
pages = {45-52},
title = {Equivalence of Two Methods of Interpolation.},
url = {http://eudml.org/doc/165940},
volume = {18},
year = {1966},

AU - Holmstedt, Tord
TI - Equivalence of Two Methods of Interpolation.
JO - Mathematica Scandinavica
PY - 1966
VL - 18
SP - 45
EP - 52
UR - http://eudml.org/doc/165940
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.